MAUDE Adverse Event Report: OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING

OTICON MEDICAL AB PONTO; BONE ANCHORED HEARING
Model Number M52063
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Skin Disorders (4543)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Abutment skin overgrowth are known complications associated with percutaneous implant systems, considered in the risk management file and communicated in the ifu.There are no indications that the occurred is a result of manufacturing or component failure.These incidents do not involve serious injury and are not considered as safety issues, but they are reported due to the intervention required for the patient.
 
Event or Problem Description
Abutment was removed due to skin overgrowth.No new abutment to be applied because patient is due to have a cochlear implant.

Brand Name
PONTO
Common Device Name
BONE ANCHORED HEARING
Manufacturer (Section D)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW  43632
Manufacturer (Section G)
OTICON MEDICAL AB
datavägen 37 b
askim, 43632
SW   43632
Manufacturer Contact
karl almén burman
datavägen 37 b
askim, 43632
SW   43632
MDR Report Key22201820
Report Number3007367732-2025-00032
Device Sequence Number20749993
Product Code MAH
UDI-Device Identifier05712149009626
UDI-Public(01)05712149009626(11)170926(17)220926(10)173921
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K082108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/26/2022
Device Model NumberM52063
Device Catalogue NumberM52063
Device Lot Number173921
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale